# SDR TAMF20201122005

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 25,561 hours, 7,873 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,501 hours, 7,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat 4
- Part time: 25,561 hours, 7,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK OF THE N334QT AIRCRAFT AT BOG STATION, A DENT WAS FOUND ON NUMBER 4 SLAT OF THE RIGHT WING.  A QUERY WAS SUBMITTED TO THE AIRCRAFT MANUFACTURER.  ACTION TAKEN: TEMPORARY REPAIR WAS PERFORMED ON THE WING SLAT SKIN IN ACCORDANCE WITH AIRBUS RDAS 80854037/005/2020 AND AIRBUS SRM TASK 57-40-00-283-004 2A (1).  THE AIRCRAFT WAS RELEASED TO SERVICE AND THE PERMANENT REPAIR MUST BE PERFORMED BEFORE 50 FLIGHT CICLES.  THE 50 FLIGHT CICLES ARE CONTROLLED WITH THE WORK ORDER NUMBER 15677746.
